# SDR IPXA10559578

- Difficulty date: April 16, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Chafed
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  ACCESS DOOR 311AL IS CHAFED AROUND INNER SKIN. REPAIRED ACCESS DOOR INNER SKIN IAW ER NO 10-2492.
